Previous |  Up |  Next


Title: Some existence result to elliptic equations with semilinear coefficients (English)
Author: Kuo, Tsang-Hai
Language: English
Journal: Proceedings of Equadiff 11
Volume: [Part 2] Minisymposia and contributed talks
Issue: 2005
Pages: 197-200
Category: math
MSC: 35J25
Date available: 2009-02-11T17:03:53Z
Last updated: 2012-09-13
Stable URL:


Files Size Format View
Equadiff_11-2005-2_25.pdf 255.5Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo